# SDR ASAA0873652

- Difficulty date: October 3, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,976 hours, 12,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 312 BS 328 LBL 47 IS CRACKED.  CRACKED INTERCOSTAL AT BS 312 BS 328 LBL 47 REMOVED AND A NEW SERVICEABLE INTERCOSTAL WAS INSTALLED IAW B737 700 SRM 51 40 02.
